Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The existence of efficient lattice rules for multidimensional numerical integration

Author: Harald Niederreiter
Journal: Math. Comp. 58 (1992), 305-314, S7
MSC: Primary 65D30; Secondary 11K45
MathSciNet review: 1106976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this contribution to the theory of lattice rules for multidimensional numerical integration, we first establish bounds for various efficiency measures which lead to the conclusion that in the search for efficient lattice rules one should concentrate on lattice rules with large first invariant. Then we prove an existence theorem for efficient lattice rules of rank 2 with prescribed invariants, which extends an earlier result of the author for lattice rules of rank 1.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 11K45

Retrieve articles in all journals with MSC: 65D30, 11K45

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society